# SDR USAA2011091100002

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - CORROSION ON FLOOR PANEL 222FF BETWEEN FR 20 AND FR 24, S23R.  REPLACED FLOOR PANEL 222FF BETWEEN FR 20 AND FR 24, S23R IAW A319 AMM 53-12-12.
